Please use this identifier to cite or link to this item:

Discrete gauge invariant approximations of a time dependent Ginzburg-Landau model of superconductivity

Authors Du, Q. HKUST affiliated (currently or previously)
Issue Date 1998
Source Mathematics of computation , v. 67, (223), 1998, JUL, p. 965-986
Summary We present here a mathematical analysis of a nonstandard difference method for the numerical solution of the time dependent Ginzburg-Landau models of superconductivity. This type of method has been widely used in numerical simulations of the behavior of superconducting materials. We also illustrate some of their nice propel-ties such as the gauge invariance being retained in discrete approximations and the discrete order parameter having physically consistent pointwise bound.
Note First published in Mathematics of computation in v.223 (July 1998), published by the American Mathematical Society.
ISSN 0025-5718
Language English
Format Article
Access View full-text via Web of Science
View full-text via Scopus
Files in this item:
File Description Size Format
S0025571898009545.pdf 288835 B Adobe PDF